TITLE

Rearrangements and radial graphs of constant mean curvature in hyperbolic space

AUTHOR(S)
Silva, D.; Spruck, J.
PUB. DATE
January 2009
SOURCE
Calculus of Variations & Partial Differential Equations;Jan2009, Vol. 34 Issue 1, p73
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We investigate the problem of finding smooth hypersurfaces of constant mean curvature in hyperbolic space, which can be represented as radial graphs over a subdomain of the upper hemisphere. Our approach is variational and our main results are proved via rearrangement techniques.
ACCESSION #
34560954

 

Related Articles

  • Quaternionic distribution of curvature-adapted real hypersurfaces in a quaternionic hyperbolic space. Adachi, Toshiaki; Maeda, Sadahiro // Journal of Geometry;2002, Vol. 75 Issue 1/2, p1 

    In this paper we study the quaternionic distribution D of a curvature-adapted real hypersurface M with constant principal curvatures in a quaternionic hyperbolic space HH[SUPn]. We investigate integrability conditions for some natural distribution determined by means of principal distributions...

  • The affine complete hypersurfaces of constant Gauss-Kronecker curvature. Bao Fu Wang // Acta Mathematica Sinica;Aug2009, Vol. 25 Issue 8, p1353 

    Given a bounded convex domain Ω with C∞ boundary and a function φ ∈ C∞( ∂Ω), Li-Simon-Chen can construct an Euclidean complete and W-complete convex hypersurface M with constant affine Gauss-Kronecker curvature, and they guess the M is also affine complete. In this...

  • Delaunay-like Hypersurfaces in Sn+1. Fei-tsen Liang // Studies in Mathematical Sciences;5/31/2011, Vol. 4 Issue 2, p1 

    Consider Sn+1 ⊂ R² x Rn and allow the subgroup O(n) ⊂ O(n + 2) to act on Sn+1 by its action on the last n coordinates. Then one asks for CMC surfaces of Sn+1 that are invariant by the action of O(n). The resulting hypersurfaces are the so-called rotational CMC hypersurfaces of...

  • ON CURVATURE CHARACTERIZATIONS OF SOME HYPERSURFACES IN SPACES OF CONSTANT CURVATURE. Sawicz, Katarzyna // Publications de l'Institut Mathematique;2006, Issue 93, p95 

    We investigate curvature properties of pseudosymmetry type of hypersurfaces in semi-Riemannian spaces of constant curvature having the minimal polynomial for the second fundamental tensor of third degree. Among other things we show that the curvature tensor of such hypersurfaces satisfies some...

  • On Complete Hypersurfaces with Constant Mean Curvature and Finite L p -norm Curvature in R n+1. Shen, Yi; Zhu, Xiao // Acta Mathematica Sinica;Jun2005, Vol. 21 Issue 3, p631 

    By using curvature estimates, we prove that a complete non-compact hypersurface M with constant mean curvature and finite L n -norm curvature in R n+1 must be minimal, so that M is a hyperplane if it is strongly stable. This is a generalization of the result on stable complete minimal...

  • Rigidity theorems for closed hypersurfaces in space forms. QIAOLING WANG; CHANGYU XIA // Quarterly Journal of Mathematics;Mar2005, Vol. 56 Issue 1, p101 

    In this paper, we obtain some metric and topological rigidity theorems for closed hypersurfaces in space forms.

  • On complete hypersurfaces with two distinct principal curvatures in a hyperbolic space. Bingye Wu // Balkan Journal of Geometry & Its Applications;2010, Vol. 15 Issue 2, p134 

    We investigate complete hypersurfaces in a hyperbolic space with two distinct principal curvatures and constant m-th mean curvature. By using Otsuki's idea, We obtain some global classification results. As their applications, we obtain some global rigidity results for hyperbolic cylinders and...

  • Complete submanifolds of manifolds of negative curvature. Wang, Qiaoling; Xia, Changyu // Annals of Global Analysis & Geometry;Jan2011, Vol. 39 Issue 1, p83 

    In this article, we give sufficient conditions for a complete non-compact submanifold in a simply connected manifold of negative sectional curvature to have only one end. We also prove some Liouville theorems for harmonic maps from the same kind of submanifolds to manifolds of non-positive...

  • Certain condition on the second fundamental form of CR submanifolds of maximal CR dimension of complex hyperbolic space. Djoric, Mirjana; Okumura, Masafumi // Annals of Global Analysis & Geometry;Jan2011, Vol. 39 Issue 1, p1 

    Studying the condition $${h(FX,Y)-h(X,FY)=g(FX,Y)\eta, 0\ne\eta\in T^\perp(M)}$$ on the almost contact structure F and on the second fundamental form h of n-dimensional real submanifolds M of complex hyperbolic space $${\mathbb {CH}^{\frac{n+p}{2}}}$$ when their maximal holomorphic tangent...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics